| Model Number |
9735665 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that when the manufacturer representative (rep) attempted to install application version 2.1, the system displayed an error message stating "this installer is not supported on this software".When troubleshooting the rep confirmed the system was running and operating on system version 2.0.2.Th rep was instructed to install operating system version 2.0.3 and then install application version 2.1 again. it was confirmed that all required software was able to be installed without issue. there was no patient involvement.
Additional Manufacturer Narrative
Additional information in b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received.It was reported that the issue happened because 2.0.2 was installed and not 2.0.3.